| Model Number |
142122-15 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Restenosis (4576)
| Date of Event |
06/22/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2022.The subject was implanted with one biomimics 3d (bm3d) stent ( 7.0 x 125mm stent) to treat a denovo lesion of the sfa middle third to proximal popliteal artery in the left leg.A retrograde approach was used and pre-dilatation and post-dilatation of the target lesion was conducted with percutaneous transluminal angioplasty (pta), and atherectomy were used.On (b)(6) 2022, an event of restenosis of treated segment (target lesion) was reported from the site.It was reported as "possibly related" to the device and "not related" to the procedure but due to worsening pre-existing condition.It was also reported as target lesion related.The patient outcome is reported as "resolved/recovered".It led to a percutaneous intervention and it involved a target lesion revascularisation on (b)(6) 2022 with balloon angioplasty.The device remains implanted.
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
Additional Manufacturer Narrative
This supplemental is to correct the investigation conclusion code from code 4311 to 4310 in section h.6.All other codes remain unchanged.